Resultados globales: 1 registros encontrados en 0.01 segundos.
Artículos, Encontrados 1 registros
Artículos Encontrados 1 registros  
1.
9 p, 218.4 KB Conformal and related changes of metric on the product of two almost contact metric manifolds / Blair, D. E. ; Oubiña, J. A.
This paper studies conformal and related changes of the product metric on the product of two almost contact metric manifolds. It is shown that if one factor is Sasakian, the other is not, but that locally the second factor is of the type studied by Kenmotsu. [...]
1990
Publicacions matemàtiques, V. 34 n. 1 (1990) p. 199-207  

Vea también: autores con nombres similares
1 Oubiña, J. A.
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.